Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3137609, 2 pages
http://dx.doi.org/10.1155/2016/3137609
Editorial

Control Problem of Nonlinear Systems with Applications

1School of Science, Qilu University of Technology, Jinan 250353, China
2Center for Neural Engineering, The Pennsylvania State University, University Park, PA 16802, USA
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
4Department of Physical Sciences, Redeemer’s University, PMB 230, Ede, Nigeria
5School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China

Received 29 June 2016; Accepted 17 July 2016

Copyright © 2016 Rongwei Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.